Previous |  Up |  Next

Article

Title: Кривые в пространствах с неособой псевдоевклидовой метрикой произвольного индекса (Russian)
Title: Curves in spaces with non-singular pseudo-Euclidean metric of arbitrary index (English)
Author: Vitner, Čestmír
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 14
Issue: 2
Year: 1964
Pages: 243-253
Summary lang: German
.
Category: math
.
MSC: 53.78
idZBL: Zbl 0134.16605
idMR: MR0165469
.
Date available: 2008-06-09T13:21:34Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100616
.
Reference: [1] П. К. Рашевский: Риманова геометрия и тензорный анализ.Москва 1953. Zbl 1151.94459
Reference: [2] Č. Vitner: Das Orthogonalisationsprozess in pseudoeukleidischen Räumen.Čas. pro pěst. mat. 89, 1964, 31-35. MR 0181928
Reference: [3] Č. Vitner: Výjimečné body na křivkách v Riemannových prostorech.Čas. pro pěst. mat. 84, 1959, 433-453. MR 0116285
Reference: [4] Ч. Витнер: Дифференциальная геометрия кривых в центроевклидовых пространствах.Чех. мат. жур. 12 (87), 1962 119-143. Zbl 1005.68507, MR 0142064
.

Files

Files Size Format View
CzechMathJ_14-1964-2_6.pdf 1.293Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo